# SDR CALA2025061805672

- Difficulty date: June 15, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N37257
- Make and model: Boeing 737-8
- Aircraft serial: 43442
- Aircraft time: 13,404 hours, 4,671 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT HANDLE COVER NEEDS TO BE RESECURED 21F NO DEFECTS NOTED WITH EMERGENCY EXIT DOOR HANDLE AT SEAT 21F. LOWER ACCESS COVER WAS KNOCKED LOOSE BY PASSENGER.  LOWER COVER IS SECURED BY VELCRO.  RESECURED AS NECESSARY.
